RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2008, Volume 4, Number 1, Pages 171–195 (Mi jmag90)  

This article is cited in 3 scientific papers (total in 3 papers)

Central limit theorem for linear eigenvalue statistics of orthogonally invariant matrix models

M. Shcherbina

Mathematical Division, B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkiv, 61103, Ukraine

Abstract: We prove central limit theorem for linear eigenvalue statistics of orthogonally invariant ensembles of random matrices with one interval limiting spectrum. We consider ensembles with real analytic potentials and test functions with two bounded derivatives.

Key words and phrases: orthogonally invariant matrix models, linear eigenvalue statistics, central limit theorem.

Full text: PDF file (378 kB)
Full text: http:/.../abstract.php?uid=jm04-0171e
References: PDF file   HTML file

Bibliographic databases:
MSC: Primary 15A52; Secondary 15A57
Received: 12.11.2007
Language:

Citation: M. Shcherbina, “Central limit theorem for linear eigenvalue statistics of orthogonally invariant matrix models”, Zh. Mat. Fiz. Anal. Geom., 4:1 (2008), 171–195

Citation in format AMSBIB
\Bibitem{Shc08}
\by M.~Shcherbina
\paper Central limit theorem for linear eigenvalue statistics of orthogonally invariant matrix models
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2008
\vol 4
\issue 1
\pages 171--195
\mathnet{http://mi.mathnet.ru/jmag90}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2404179}
\zmath{https://zbmath.org/?q=an:1158.82006}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000258686700009}


Linking options:
  • http://mi.mathnet.ru/eng/jmag90
  • http://mi.mathnet.ru/eng/jmag/v4/i1/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Levy T., Maida M., “Central limit theorem for the heat kernel measure on the unitary group”, J. Funct. Anal., 259:12 (2010), 3163–3204  crossref  mathscinet  zmath  isi  elib
    2. A. V. Komlov, S. P. Suetin, “An asymptotic formula for polynomials orthonormal with respect to a varying weight”, Trans. Moscow Math. Soc., 73 (2012), 139–159  mathnet  crossref  mathscinet  zmath  elib
    3. Dumitriu I., Paquette E., “Global Fluctuations For Linear Statistics of Beta-Jacobi Ensembles”, Random Matrices-Theor. Appl., 1:4 (2012), 1250013  crossref  zmath  isi
  • Number of views:
    This page:160
    Full text:37
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020